i got a tb skin test around a month ago. I went back a couple of times because the bump was still there even after a week. Now a month later, the bump from the injection spot is still there. My doctor told me that i would just take another tb shot a year later, but my doctor confuses me sometimes. So i was just wondering if I should worry about the bump that's still there even after a month from the test. Please, i need help.
It seems that the bump on your skin represents a delayed type of allergic reaction to Tuberculosis antigens (PPD). It will pass in time. The skin test for tuberculosis (Mantoux-test) is used to see the bodyâs reactivity to tuberculosis. Its interpretation is not simple.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Tuberculosis , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.